Alert archive / Kansas / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Sep 9, 2016, 8:16 PM CDT for Harper County, Kansas. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2016, 8:16 PM CDT (01:16 UTC)
- Expired
- Sep 10, 2016, 9:56 AM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 48 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 8:32 PM CDT | FLASH FLOOD | 3 Ne Harper, KS | WATER FLOWING OVER K-2 NORTHEAST OF HARPER. |
| Sep 10, 12:25 AM CDT | FLASH FLOOD | 1 Ne Harper, KS | FOUR TO FIVE FEET OF WATER COVERING NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF ITS BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
023 WGUS53 KICT 100116 FFWICT KSC077-100815- /O.NEW.KICT.FF.W.0020.160910T0116Z-160910T0815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 816 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 315 AM CDT SATURDAY * AT 816 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT... CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780 $$ KETCHAM
3 follow-up statements
379 WGUS73 KICT 100554 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1254 AM CDT SAT SEP 10 2016 KSC077-100815- /O.CON.KICT.FF.W.0020.000000T0000Z-160910T0815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARPER KS- 1254 AM CDT SAT SEP 10 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR HARPER COUNTY... VERY HEAVY RAINFALL AMOUNTS OVER THE PAST FEW DAYS IS LIKELY CAUSING AREAS OF FLOODING AND FLASH FLOODING OF SMALL STREAMS AND CREEKS...STREETS...COUNTRY ROADS ALONG WITH POOR DRAINAGE AREAS AND LOW LYING SPOTS ACROSS MAINLY THE NORTHERN HALF OF HARPER COUNTY. AT 1225 AM CDT...LAW ENFORCEMENT REPORTED FOUR TO FIVE FEET OF WATER COVERING NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF ITS BANKS ONE MILE NORTHEAST OF HARPER. SOME OTHER LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT...CRYSTAL SPRINGS... RUNNYMEDE AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780 $$ KLEINSASSER
618 WGUS53 KICT 100747 FFWICT KSC077-101515- /O.EXT.KICT.FF.W.0020.000000T0000Z-160910T1515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 247 AM CDT SAT SEP 10 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE * FLASH FLOOD WARNING FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1015 AM CDT SATURDAY * EVEN THOUGH THE THREAT FOR HEAVY RAIN HAS ENDED...EXTREME RAINFALL AMOUNTS OVER THE PAST FEW DAYS IS LIKELY CAUSING AREAS OF FLOODING AND FLASH FLOODING ACROSS MAINLY NORTHERN PORTIONS OF HARPER COUNTY. THIS FLOODING LIKELY ENCOMPASSES VARIOUS STREAMS AND CREEKS...STREETS...COUNTRY ROADS...POOR DRAINAGE AREAS AND OTHER LOW LYING SPOTS. * AT 1225 AM CDT...ONE MILE NORTHEAST OF HARPER...FOUR TO FIVE FEET OF WATER COVERED NORTHEAST 100 ROAD NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF ITS BANKS. * SOME LOCATIONS THAT MAY BE EXPERIENCING FLOODING INCLUDE... ANTHONY...HARPER...ATTICA...DANVILLE...FREEPORT... CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780 $$ KLEINSASSER
379 WGUS73 KICT 101456 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 956 AM CDT SAT SEP 10 2016 KSC077-101505- /O.CAN.KICT.FF.W.0020.000000T0000Z-160910T1515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARPER KS- 956 AM CDT SAT SEP 10 2016 ...THE FLASH FLOOD WARNING FOR HARPER COUNTY IS CANCELLED... ACCORDING TO EMERGENCY MANAGEMENT OFFICIALS...FLOOD WATERS HAVE RECEDED ACROSS NORTHERN HARPER COUNTY. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3700 9834 3738 9834 3738 9781 3712 9780 $$ MCGUIRE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 7:01 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 9, 7:01 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderately unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 701 PM CDT Fri Sep 9 2016 Numerous thunderstorms will spread southeast across southern and eastern KS this evening, along a southward surging strong cold front. Gusty winds, small hail and torrential rainfall will accompany this activity. Storms should exit Wichita by around 10 pm, lingering past midnight at Chanute. Additionally, a brief period of MVFR ceiling is likely in wake of the front, along with strong/gusty north winds. Clear skies and breezy north winds expected later this evening/tonight through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 57 77 54 81 / 90 0 0 0 Hutchinson 55 76 54 81 / 90 0 0 0 Newton 55 76 53 79 / 90 0 0 0 ElDorado 57 76 53 79 / 90 0 0 0 Winfield-KWLD 60 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 54 76 53 81 / 90 0 0 0 McPherson 54 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 60 77 50 79 / 80 0 0 0 Iola 59 76 51 78 / 80 0 0 0 Parsons-KPPF 61 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Sep 9, 7:48 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 748 PM CDT FRI SEP 9 2016 KSZ069-100145- BUTLER KS- 748 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 845 PM CDT * AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR EL DORADO... MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...LEON... ROSALIA...CASSODAY...SANTA FE LAKE...EL DORADO STATE PARK... AUGUSTA MUNICIPAL AIRPORT...EL DORADO LAKE AND EL DORADO AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3764 9715 3789 9715 3808 9653 3774 9653 TIME...MOT...LOC 0047Z 246DEG 41KT 3783 9692 KETCHAM
Local storm report, Sep 9, 8:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FLASH FLOOD 2 WNW WEST WICHITA 37.71N 97.49W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER FLOWING OVER ROAD ON WEST 13TH STREET BETWEEN 119TH
AND 135TH.
&&
METZGERSpecial weather statement, Sep 9, 8:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 808 PM CDT FRI SEP 9 2016 KSZ091-100215- HARPER KS- 808 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 915 PM CDT * AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR ANTHONY... MOVING EAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...WALDRON... FREEPORT...CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3700 9834 3731 9834 3738 9781 3700 9780 TIME...MOT...LOC 0108Z 253DEG 53KT 3720 9798 KETCHAM
Local storm report, Sep 9, 8:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD WEST WICHITA 37.69N 97.46W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
VEHICLE STALLED IN HIGH WATER NEAR 13TH AND FIREFLY IN
NORTHWEST WICHITA.
&&
ADKLocal storm report, Sep 9, 8:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FLASH FLOOD DOWNTOWN WICHITA 37.69N 97.34W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
FLOODING REPORED ON 79TH STREET FROM K-42 TO MERIDIAN
&&
METZGERLocal storm report, Sep 9, 8:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM FLASH FLOOD DOWNTOWN WICHITA 37.69N 97.34W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
MULTIPLE ROADS IN WICHITA NOW HAVE WATER FLOWING OVER
THEM.
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Sep 9, 7:05 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| Sep 9, 7:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Sep 9, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 9, 7:27 PM CDT | Special Weather Statement | ICT | Kingman | 63 min |
| Sep 9, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 58 min |
| Sep 9, 7:41 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 7:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Sep 9, 8:05 PM CDT | Flash Flood Warning | ICT | Butler | 14 hr |
| Sep 9, 8:08 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| Sep 9, 8:40 PM CDT | Flash Flood Warning | ICT | Greenwood | 14 hr |
| Sep 9, 9:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Sep 9, 9:12 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 42 hr |
| Sep 9, 9:50 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Sep 9, 10:24 PM CDT | River Flood Warning | ICT | Sedgwick | 15 hr |
| Sep 9, 10:55 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 12 hr |
| Sep 9, 11:05 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| Sep 10, 1:44 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Sep 10, 3:13 AM CDT | River Flood Warning | ICT | Chase, Lyon | 35 hr |
| Sep 10, 9:00 AM CDT | River Flood Warning | ICT | Wilson | 35 hr |
| Sep 10, 9:35 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Sep 10, 9:41 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 10, 11:32 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.